# SDR DALA2021040602008

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 31-32 S41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION STRINGER 41R LOCATED BTW FR31 TO FR32 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED STRINGER REPAIR PER SRM 53-21-13. (1773699)
